Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana - Archivio per le Scienze Mediche 2020 March;179(3) > Gazzetta Medica Italiana - Archivio per le Scienze Mediche 2020 March;179(3):193-6

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

CASE REPORT   

Gazzetta Medica Italiana - Archivio per le Scienze Mediche 2020 March;179(3):193-6

DOI: 10.23736/S0393-3660.19.04131-7

Copyright © 2019 EDIZIONI MINERVA MEDICA

language: English

The transient ST-segment elevation induced by contrast agent in the left superior pulmonary vein

Bilong FENG, Xuedong GAN, Shuyuan YAO

Department of Cardiology, Zhongnan Hospital, Wuhan University, Wuhan, China



We describe two case series of transient, reversible ST-segment elevation in inferior leads during angiography of left superior pulmonary vein with contrast agents, one case series in the ablation for atrial fibrillation, the other in the closure of atrial septal defect. This unexpected complication was associated with hypotension and bradycardia and resolved by intravenous administration of atropine. Angiography of coronary artery revealed no significant coronary diseases in all patients. Hypervagotonia triggered by contrast agents in left superior pulmonary vein appears to be mostly underlying mechanism of this phenomenon.


KEY WORDS: Ablation techniques; Atrial fibrillation; Heart diseases

top of page